# SDR CALA0100964

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: BAC1496364
- Condition: Corroded
- Location: Sta420-440 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL CORRODED AT BS 420 - 440 RIGHT. FABRICATED AND INSTALLED TRANSITION PANEL PER SRM 51-40-02.
